I have been taking shots since the age of 11 months old. The problem I have is now that I'm 23, everytime (or nearly everytime) I inject insulin, I bleed and it hurts. Sometimes, when I inject, insulin comes back out. I always have been careful to change injection sites, but this uncomfortableness is making me leary of taking insulin. I've got so many bruises that my body looks like a road map. Any suggestions?
Try other syringes, for example the B-D Ultrafine II short-needle version.
Also, if you're taking aspirin once in a while (more than once a week), be aware that aspirin will increase the chance of bleeding and bruising substantially.
Original posting 29 Jan 97
|Return to the Top of This Page|
Last Updated: Tuesday April 06, 2010 15:08:54
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.